We are searching data for your request:
Upon completion, a link will appear to access the found materials.
If the baby is ill, it is not uncommon for skin lesions to appear. Sometimes it is difficult to decide whether the disease is caused by a small or a drug side effect.
Cure: Is it the disease or the medicine?Dear Blood Doctor,
Blanka, who is now seven months old, has picked up an infection. For three days, the temperature was 38-38.5, and now she has a bump, her belly goes a little. What could cause this? Our pediatrician prescribed antibiotics. I gave her a dose and then she got rashes and stomachache. Could it be that the exit is from the antibiotic? He's always a little feverish, but not as high as the first few days.- It is very difficult to tell a patient group if the doctor does not personally see the child. This is especially true for the skin changes, because the skin needs to be touched, an important question is how much your skin stands out, is your palm interestedlike in the case of scarlet fever, where it feels more like seeing a skin change. Apart from touching, we also use our fingers to push the trigger to see if the skin condition is softening.
I also try to help you out of this. Based on these, some children probably have a disease called "three-day fever". This herpes is caused by a herpes virus. It does not require any special work, and the exits after the third day are lost in a few days.
Dr. Veres Gbor
The other possibility is that you have a bacterial infection that is caused by the fever and the result of the antibiotic. We were more likely to get away with virus infections than antibiotics, but in the end it was very difficult to decide what caused it. What he said is more familiar with currency data than I think of herpes and the three-day fever inkбbb. It would be best to take the little one back to the doctor.